If I’ve taken 0.5mg once daily for 3 months. Will I experience withdrawal from suddenly stopping? And if it requires a taper, can someone give me an idea of how to go about doing so?
Hi! I have been tapering off of 1mg that I’ve been taking for like 3 months. I was prescribed for anxiety and panic at night and insomnia. I went from 1 mg to .75 for two weeks , then alternated .75 and .5 for 1 week . Now I will do .5 for two weeks, then .25 for 1 week then .25 every other day for 1 week then try to hop off. This was per pharmacist advice. I really wish I never took this every night. But it’s the only thing that helped me get through major insomnia. I have been ok with this taper and have not really had an increase in anxiety . Only a few days. I imagine being on .5 you will have good luck with tapering off. Possibly try alternating .5 and .25 for 1 week, then go to .25 for 2 weeks then .25 every other day for a week? I would ask you doc or pharmacist to be sure! Best wishes to you!! I understand wanting to come off of this!
Given the dosage and amount of time you took the clonazepam a tapering is probably warranted - just to be on the safe side. I think Pic25's tapering schedule makes a great deal of sense.
Good luck and all the best.
I would argue yes. The roofer more chronic users is to reduce the amount you take by 10% per week.
Even though you have not used this medication Chronically, a reduction of 10% a week, is, invariably the clinically standard for reduction without experiencing withdrawal from benzodiazepines
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Mar 2011 • 1 answer
Updated 31 May 2015 • 2 answers
Updated 8 Jan 2019 • 2 answers
Updated 26 Apr 2017 • 2 answers
Updated 26 Dec 2018 • 1 answer